# SDR MASA200700158

- Difficulty date: March 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N655BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 13,121 hours, 13,549 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0640101
- Part serial: C48084
- Condition: Missing
- Location: Cabin
- Part time: 1,154 hours, 2,574 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 1032 HNL - TWO INFANT LIFE VEST WERE MISSING.  MX INSTALLED 2 NEW LIFE VESTS.
